Dynamical Systems

[51] About several classes of bi-orthogonal polynomials and discrete integrable systems

Xiang-Ke Chang Xiao-Min Chen Xing-Biao Hu Hon-Wah Tam

Dynamical Systems mathscidoc:1912.43166

Journal of Physics A: Mathematical and Theoretical, 48, (1), 015204, 2014.12
[ Download ] [ 2019-12-21 11:27:06 uploaded by Xiang_Ke_Chang ] [ 978 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[52] Partial-skew-orthogonal polynomials and related integrable lattices with Pfaffian tau-functions

Xiang-Ke Chang Yi He Xing-Biao Hu Shi-Hao Li

Dynamical Systems mathscidoc:1912.43164

Communications in Mathematical Physics, 364, (3), 1069-1119, 2018.12
[ Download ] [ 2019-12-21 11:26:59 uploaded by Xiang_Ke_Chang ] [ 733 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[53] An extended multistep shanks transformation and convergence acceleration algorithm with their convergence and stability analysis

Jian-Qing Sun Xiang-Ke Chang Yi He Xing-Biao Hu

Dynamical Systems mathscidoc:1912.43163

Numerische Mathematik, 125, (4), 785-809, 2013.12
[ Download ] [ 2019-12-21 11:26:56 uploaded by Xiang_Ke_Chang ] [ 586 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[54] Lax integrability and the peakon problem for the modified CamassaHolm equation

Xiang-Ke Chang Jacek Szmigielski

Dynamical Systems mathscidoc:1912.43162

Communications in Mathematical Physics, 358, (1), 295-341, 2018.2
[ Download ] [ 2019-12-21 11:26:53 uploaded by Xiang_Ke_Chang ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[55] Finer filtration for matrix-valued cocycle based on Oseledec's multiplicative ergodic theorem

Kefeng Liu

Dynamical Systems mathscidoc:1912.43121

arXiv preprint arXiv:1308.6111, 2013.8
[ Download ] [ 2019-12-21 11:16:51 uploaded by Kefeng_Liu ] [ 482 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[56] Quantifying pluripotency landscape of cell differentiation from scRNA-seq data by continuous birth-death process

Jifan Shi University of Tokyo Tiejun Li Peking University Luonan Chen Chinese Academy of Sciences Kazuyuki Aihara University of Tokyo

Dynamical Systems mathscidoc:1912.11001

PLoS Computational Biology, 15, (11), e1007488, 2019.11
[ Download ] [ 2019-12-17 06:48:42 uploaded by luonanchen ] [ 734 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[57] Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders

Patrick Bernard PSL Research University Vadim Kaloshin University of Maryland at College Park Ke Zhang University of Toronto

Dynamical Systems mathscidoc:1911.43036

Acta Mathematica, 217, (1), 1-79, 2016
[ Download ] [ 2019-11-28 13:27:44 uploaded by actaadmin ] [ 700 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[58] Fourier coefficients of $\times p$-invariant measures.

Huichi Huang Chongqing University

Dynamical Systems mathscidoc:1908.10011

J. Mod. Dyn., 11, 551-562, 2017
[ Download ] [ 2019-08-22 11:58:41 uploaded by hhuichi ] [ 782 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[59] Mean ergodic theorem for amenable discrete quantum groups and a Wiener-type theorem for compact metrizable groups.

Huichi Huang Chongqing University

Classical Analysis and ODEs Dynamical Systems Functional Analysis mathscidoc:1908.05001

Anal. PDE, 9, (4), 893-906, 2016
[ Download ] [ 2019-08-22 11:50:25 uploaded by hhuichi ] [ 790 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[60] Ergodic invariant states and irreducible representations of crossed product $C^∗$-algebras.

Huichi Huang Chongqing University Jianchao Wu PSU

Dynamical Systems Functional Analysis mathscidoc:1908.12003

J. Operator Theory, 78, (1), 159-172, 2017
[ Download ] [ 2019-08-22 11:45:03 uploaded by hhuichi ] [ 740 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[61] The existence of Zariski dense orbits for endomorphisms of projective surfaces (with an appendix in collaboration with Thomas Tucker)

Junyi Xie

Dynamical Systems mathscidoc:1908.01009

2019
[ Download ] [ 2019-08-21 18:46:13 uploaded by xiejunyi ] [ 974 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[62] The Dynamical Mordell-Lang Conjecture for skew-linear self-maps. Appendix by Michael Wibmer

Dragos Ghioca Junyi Xie

Dynamical Systems mathscidoc:1908.01006

2018
[ Download ] [ 2019-08-21 18:39:58 uploaded by xiejunyi ] [ 432 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[63] On degrees of birational mappings

Serge Cantat Junyi Xie

Dynamical Systems mathscidoc:1908.11002

2018
[ Download ] [ 2019-08-21 18:37:47 uploaded by xiejunyi ] [ 696 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[64] Algebraic dynamics of skew-linear self-maps

Dragos Ghioca Junyi Xie

Dynamical Systems mathscidoc:1908.01005

Proc. Amer. Math. Soc., 2018
[ Download ] [ 2019-08-21 18:35:56 uploaded by xiejunyi ] [ 597 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[65] Algebraic dynamics of the lifts of Frobenius

Junyi Xie IRMAR,CNRS

Dynamical Systems mathscidoc:1908.01004

Algebra & Number Theory, 2018
[ Download ] [ 2019-08-21 18:33:18 uploaded by xiejunyi ] [ 750 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[66] The existence of Zariski dense orbits for polynomial endomorphisms of the affine plane

Junyi Xie IRMAR,CNRS

Dynamical Systems mathscidoc:1908.01003

Compositio Mathematica., 2017
[ Download ] [ 2019-08-21 18:30:41 uploaded by xiejunyi ] [ 681 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[67] Algebraic actions of discrete groups: the p-adic method

Serge Cantat IRMAR,CNRS Junyi Xie IRMAR,CNRS

Dynamical Systems mathscidoc:1908.01002

Silver Award Paper in 2020

Acta Mathematica, 220, (2), 239 – 295, 2018
[ Download ] [ 2019-08-21 18:28:11 uploaded by xiejunyi ] [ 884 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[68] The dynamical Mordell-Lang conjecture for polynomial endomorphisms of the affine plane

Junyi Xie IRMAR, CNRS

Dynamical Systems mathscidoc:1908.01001

Astérisque, 2017
[ Download ] [ 2019-08-21 18:24:51 uploaded by xiejunyi ] [ 686 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[69] Dynamical Mordell-Lang conjecture for birational polynomial morphisms on A^2

Junyi Xie IRMAR, CNRS

Dynamical Systems mathscidoc:1908.11001

Math. Ann., 2014
[ Download ] [ 2019-08-21 18:16:48 uploaded by xiejunyi ] [ 691 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[70] Noncollision singularities in a planar two-center-two-body problem

Jinxin Xue Tsinghua University Dmitry Dolgopyat University of Maryland

Dynamical Systems mathscidoc:1907.11004

Communications in Mathematical Physics, 345, (3), 797-879, 2016.8
[ Download ] [ 2019-07-07 20:15:46 uploaded by sisyphustale ] [ 876 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[71] Lyapunov exponents and correlation decay for random perturbations of some prototypical 2D maps

Alex Blumenthal University of Maryland Jinxin Xue Tsinghua University Lai-Sang Young New York University

Dynamical Systems mathscidoc:1907.11003

Communications in Mathematical Physics, 359, (1), 347-373, 2018
[ Download ] [ 2019-07-07 20:13:50 uploaded by sisyphustale ] [ 908 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[72] Order property and modulus of continuity of weak KAM solutions

Chong-Qing Cheng Nanjing University Jinxin Xue Tsinghua University

Dynamical Systems mathscidoc:1907.11002

Calculus of variation and PDEs, 57, (2), 65, 2018
[ Download ] [ 2019-07-07 20:10:26 uploaded by sisyphustale ] [ 860 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[73] Building Anosov flows on 3-manifolds

Francois Beguin Christian Bonatti Bin Yu

Dynamical Systems mathscidoc:1907.11001

Best Paper Award in 2019

Geometry and Topology, 21, (3), 1837-1930, 2017.5
[ Download ] [ 2019-07-05 16:30:21 uploaded by binyu1980 ] [ 653 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[74] Möbius disjointness for analytic skew products

Zhiren Wang Pennsylvania State University

Dynamical Systems mathscidoc:1811.43006

Distinguished Paper Award in 2018

Inventiones Math.
[ Download ] [ 2018-11-26 10:01:56 uploaded by yauawardadmin ] [ 786 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[75] Dimensions in infinite iterated function systems consisting of bi-Lipschitz mapping

Chih-Yung Chu Northwest A&F University Sze-Man Ngai Georgia Southern University and Hunan Normal University

Dynamical Systems mathscidoc:1809.11001

[ Download ] [ 2018-09-30 06:13:53 uploaded by smngai ] [ 1243 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved